Diflucan For Candidiasis
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Grady Health SystemThere are many reasons why a person can present with a burning tongue such as erythematous candidiasis (EC), dry mouth, food allergies, stress, allergies to toothpastes, etc. I believe your physician may have diagnosed your symptoms as erythematous... Read more »
Grady Health SystemDiflucan is a very effective agent when used to manage oral candidiasis and I would expect that it would be more than effective against burning tongue if caused by Candida. Therefore, my advice would be to visit a dentist experienced in oral... Read more »
Grady Health SystemThere are several reasons why a person can develop candidiasis (thrush) including, but by no means limited to HIV infection. Other potential causes include uncontrolled or undiagnosed diabetes, use of steroid-containing asthma inhalers, use of... Read more »
University of Cincinnati, College of MedicineProlonged use of broad-spectrum antibiotics like those used for sinusitis can cause candida infection in the mouth (thrush), but candida in the esophagus would be highly unusual in this setting. This is one of the most common infections that HIV+... Read more »
Connect With Others
Posted by Anonymous, 2 Repliesquisira saber si alguien aqui en este foro me pudiera ayuadar de alguan manera tengo candidiasis y no se me quita con diflucan nistatin y la verdad ya no se que mas puedo hacer a gracias Read more »
Posted by wishingforacure, 3 RepliesI am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »
Posted by flodyan, 3 RepliesHola, tuve una relacion de riesgo y me hice un p24 a los 3 dias y un elisa a las 8 semanas, los 2 negativos, pero me han salido manchas en la lengua de color blanco, el doctor me dijo q era candidiasis y que con micostatin luego de 1 semana se me... Read more »
Posted by Anonymous, 2 RepliesI hope that someone will read this message!!!excuse my english.
three months before was my last sexual contact-protected.
but before this we were together in the tub...how foolish.
one week later i had sore throat runny nose,sneezing.after two weeks... Read more »
Guides for People With HIV